Advertisement

\(\partial \overline{\partial }\)-Complex symplectic and Calabi–Yau manifolds: Albanese map, deformations and period maps

  • Ben Anthes
  • Andrea Cattaneo
  • Sönke Rollenske
  • Adriano Tomassini
Article

Abstract

Let X be a compact complex manifold with trivial canonical bundle and satisfying the \(\partial \overline{\partial }\)-Lemma. We show that the Kuranishi space of X is a smooth universal deformation and that small deformations enjoy the same properties as X. If, in addition, X admits a complex symplectic form, then the local Torelli theorem holds and we obtain some information about the period map. We clarify the structure of such manifolds a little by showing that the Albanese map is a surjective submersion.

Keywords

\(\partial \overline{\partial }\)-Lemma Complex symplectic manifold Albanese map 

Notes

Acknowledgements

Ben Anthes and Sönke Rollenske gratefully acknowledge support from the DFG via the Emmy Noether program. We enjoyed discussions on parts of this project with Andreas Krug and we thank Nicolas Perrin for some discussions about Graßmannians. Adriano Tomassini is granted with a research fellowship by Istituto Nazionale di Alta Matematica INdAM, and is supported by the Project PRIN “Varietà reali e complesse: geometria, topologia e analisi armonica”, by the Project FIRB “Geometria Differenziale e Teoria Geometrica delle Funzioni”, and by GNSAGA of INdAM. Andrea Cattaneo was supported by the LABEX MILYON (ANR-10-LABX-0070) of Université de Lyon, within the program “Investissements d’Avenir” (ANR-11-IDEX- 0007) operated by the French National Research Agency (ANR), and is member of GNSAGA of INdAM. Andrea Cattaneo and Adriano Tomassini are grateful to Ben Anthes and Sönke Rollenske for their kind hospitality at Marburg University during the preparation of the paper. The authors want to thank the referee for his/her suggestions on the first version of the paper.

References

  1. 1.
    Angella, D., Kasuya, H.: Cohomologies of deformations of solvmanifolds and closedness of some properties. North West. Eur. J. Math. 3, 75–105 (2017)MathSciNetMATHGoogle Scholar
  2. 2.
    Angella, D.: Cohomological Aspects in Complex Non-Kähler Geometry. Lecture Notes in Mathematics, vol. 2095. Springer, Cham (2014)CrossRefMATHGoogle Scholar
  3. 3.
    Angella, D., Tomassini, A.: On the \(\partial \overline{\partial }\)-lemma and Bott–Chern cohomology. Invent. Math. 192(1), 71–81 (2013)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Beauville, A.: Variétés Kähleriennes dont la première classe de Chern est nulle. J. Differ. Geom. 18(4), 755–782 (1983)CrossRefMATHGoogle Scholar
  5. 5.
    Barth, W.P., Hulek, K., Peters, C.A.M., Van de Ven, A.: Compact complex surfaces, volume 4 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 2nd edn. Springer, Berlin (2004)Google Scholar
  6. 6.
    Bochner, S., Montgomery, D.: Groups on analytic manifolds. Ann. Math. 2(48), 659–669 (1947)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Cattaneo, A., Tomassini, A.: Complex symplectic structures and the \(\partial \bar{\partial }\)-lemma. Annali di Matematica Pura ed Applicata (1923-) 197(1), 139–151 (2018)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Deligne, P., Griffiths, P., Morgan, J., Sullivan, D.: Real homotopy theory of Kähler manifolds. Inventiones mathematicae 29, 245–274 (1975)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Fulton, W., Harris, J.: Representation Theory. Graduate Texts in Mathematics, vol. 129. Springer, New York (1991). (A first course, Readings in Mathematics)Google Scholar
  10. 10.
    Griffiths, P., Harris, J.: Principles of Algebraic Geometry. Pure and Applied Mathematics. Wiley-Interscience, New York (1978)MATHGoogle Scholar
  11. 11.
    Guan, D.: Examples of compact holomorphic symplectic manifolds which are not Kählerian. II. Invent. Math. 121(1), 135–145 (1995)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Guan, D.: Examples of compact holomorphic symplectic manifolds which are not Kählerian. III. Int. J. Math. 6(5), 709–718 (1995)CrossRefMATHGoogle Scholar
  13. 13.
    Huybrechts, D.: Compact Hyperkähler manifolds. In: Calabi–Yau Manifolds and Related Geometries (Nordfjordeid, 2001). Universitext, pp. 161–225. Springer, Berlin (2003)Google Scholar
  14. 14.
    Huybrechts, D.: Complex Geometry. Universitext. Springer, Berlin (2005)MATHGoogle Scholar
  15. 15.
    Iacono, D.: On the abstract Bogomolov–Tian–Todorov theorem (2017). arXiv preprint arXiv:1711.11474v1
  16. 16.
    Kawamata, Y.: Characterization of abelian varieties. Compos. Math. 43(2), 253–276 (1981)MathSciNetMATHGoogle Scholar
  17. 17.
    Kirschner, T.: Period Mappings with Applications to Symplectic Complex Spaces. Lecture Notes in Mathematics, vol. 2140. Springer, Cham (2015)CrossRefMATHGoogle Scholar
  18. 18.
    Katzarkov, L., Kontsevich, M., Pantev, T.: Hodge theoretic aspects of mirror symmetry. In: From Hodge Theory to Integrability and TQFT tt*-Geometry. Proceedings of Symposia in Pure Mathematics, vol. 78, pp. 87–174. Amer. Math. Soc., Providence (2008)Google Scholar
  19. 19.
    Lehn, M.: Lagrangefaserungen: Der Satz von Matsushita (Oberseminar Mainz Wintersemester 2005/2006). Unpublished note (2005)Google Scholar
  20. 20.
    Lichnerowicz, A.: Variétés kählériennes à première classe de Chern positive ou nulle. C. R. Acad. Sci. Paris Sér. A B 268, A876–A880 (1969)MATHGoogle Scholar
  21. 21.
    Matsushima, Y.: On Hodge manifolds with zero first Chern class. In: Differentialgeometrie im Großen (Tagung, Math. Forschungsinst., Oberwolfach, 1969), pp. 251–257. Ber. Math. Forschungsinst. Oberwolfach, No. 4. Bibliographsches Inst., Mannheim (1971)Google Scholar
  22. 22.
    Nakamura, I.: Complex parallelisable manifolds and their small deformations. J. Differ. Geom. 10(1), 85–112 (1975)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Popovici, D.: Holomorphic deformations of balanced Calabi–Yau \(\partial \overline{\partial }\)-manifolds (2013). arXiv preprint arXiv:1304.0331v1
  24. 24.
    Rollenske, S.: The Kuranishi space of complex parallelisable nilmanifolds. J. Eur. Math. Soc. (JEMS) 13(3), 513–531 (2011)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Tian, G.: Smoothness of the universal deformation space of compact Calabi–Yau manifolds and its Petersson–Weil metric. In: Mathematical Aspects of String Theory (San Diego, CA, 1986). Advances in Theoretical and Mathematical Physics, vol. 1, pp. 629–646. World Scientific Publishing, Singapore (1987)Google Scholar
  26. 26.
    Toma, M.: Compact moduli spaces of stable sheaves over non-algebraic surfaces. Doc. Math. 6, 11–29 (2001). (electronic)MathSciNetMATHGoogle Scholar
  27. 27.
    Tosatti, V.: Non-Kähler Calabi–Yau manifolds. In: Analysis, Complex Geometry, and Mathematical Physics: In Honor of Duong H. Phong. Contemporary Mathematics, vol. 644, pp. 261–277. Amer. Math. Soc., Providence (2015)Google Scholar
  28. 28.
    Ueno, K.: Introduction to classification theory of algebraic varieties and compact complex spaces. In: Classification of Algebraic Varieties and Compact Complex Manifolds. Lecture Notes in Mathematics, vol. 412, pp. 288–332. Springer, Berlin (1974)Google Scholar
  29. 29.
    Ueno, K.: On three-dimensional compact complex manifolds with nonpositive Kodaira dimension. Proc. Jpn. Acad. Ser. A Math. Sci. 56(10), 479–483 (1980)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Voisin, C.: Hodge theory and complex algebraic geometry. I. Cambridge Studies in Advanced Mathematics, vol. 76. Cambridge University Press, Cambridge, English edition, Translated from the French by Leila Schneps (2007)Google Scholar
  31. 31.
    Wavrik, J.J.: Obstructions to the existence of a space of moduli. In: Global Analysis (Papers in Honor of K. Kodaira), pp. 403–414. Univ. Tokyo Press, Tokyo (1969)Google Scholar
  32. 32.
    Yoshioka, K.: Moduli spaces of stable sheaves on abelian surfaces. Math. Ann. 321(4), 817–884 (2001)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.FB 12/Mathematik und InformatikPhilipps-Universität MarburgMarburgGermany
  2. 2.Institut Camille JordanUniversité Claude Bernard Lyon 1VilleurbanneFrance
  3. 3.Dipartimento di Scienze Matematiche, Fisiche e Informatiche, Unità di Matematica e InformaticaUniversità di ParmaParmaItaly

Personalised recommendations